Computing integral points on hyperelliptic curves using quadratic chabauty

Jennifer S. Balakrishnan, Amnon Besser, J. Steffen Müller

Research output: Contribution to journalArticlepeer-review

12 Scopus citations


We give a method for the computation of integral points on a hyperelliptic curve of odd degree over the rationals whose genus equals the Mordell-Weil rank of its Jacobian. Our approach consists of a combination of the p-adic approximation techniques introduced in previous work with the Mordell-Weil sieve.

Original languageEnglish
Pages (from-to)1403-1434
Number of pages32
JournalMathematics of Computation
Issue number305
StatePublished - 1 Jan 2017

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Computational Mathematics
  • Applied Mathematics


Dive into the research topics of 'Computing integral points on hyperelliptic curves using quadratic chabauty'. Together they form a unique fingerprint.

Cite this